MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CONSOLE PLUS
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: through follow up communications, it was learned that the customer solved the issue by unplugging and replugging the cable to the control unit (cu) that controlled the arterial pump.Livanova field service engineer was dispatched to the customer facility.The serial read out files (real time device parameters and setting recording file) were collected and analysed and the claimed error code was error 2335.According to the information recorded, the message was cleared after one minute, and after a couple of minutes, the cable going to the cu might have been pulled off, which generated error code 2356.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that the essenz heart lung machine arterial pump stopped while at low flow values.The issue occurred during procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H11: a review of device service history confirmed that the reported event represents the first occurrence associated with this device.No adverse trend related to this failure mode was identified.Based on the available information, the reported event is considered non-systematic, and the root cause of the occurrence could not be conclusively established.Nevertheless, considering that the pump resumed normal operation following a console reboot, it cannot be excluded that a transient and non-persistent hardware malfunction of an internal component may be considered a potential contributing factor associated with the reported behavior.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ESSENZ
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23669567
Report Number9611109-2025-90562
Device Sequence Number18637909
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCONSOLE PLUS
Device Catalogue Number49-00-10
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date04/13/2026
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown